# SDR MZZA00008

- Difficulty date: April 15, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 07277030010
- Condition: Failed
- Location: Nr 4 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 911 - GUM - NR 4 LED WON''''T RETRACT AFTER TAKEOFF, PERFORMED ABNORMAL PROCEDURES AND RETURNED FOR LANDING.  MAINTENANCE REMOVED NR 4 LED RETRACT SWITCH AND MOUNT BRACKET AND ARM, AND INSTALLED SERVICEABLE MOUNT BRACKET AND ARM AND INSTALLED SERVICEABLE SWITCH AS PRECAUTIONARY PER MM 27-50-0.  FUNCTIONAL CHECK SATISFACTORY.  RELEASED AIRCRAFT FOR SERVICE.  (M)
